# SDR A6WA200640174

- Difficulty date: May 1, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN AIRBORNE NOTICED EXHAUST ODOR FROM GASPERS IN FLIGHT DECK, LEFT PACK UNRESPONSIVE TO MANUAL OR AUTO MODE.  TEMP 23 DEGREES CELSIUS, REDUCED AIRFLOW IN FLIGHT DECK WITH LT PACK ON.  SHUTDOWN LT PACK PROCEEDED WITH SINGLE PACK.  NO MESSAGE NOTED.  ODOR CLEARED.  PLACED ON MEL, NO EXHAUST ODOR WITH PACK OFF.  (M)
